Classical orthogonal polynomials of a discrete variable on nonuniform lattices

A. F. Nikiforov, S. K. Suslov

Research output: Contribution to journalArticle

22 Scopus citations

Abstract

A general theory of classical orthogonal polynomials of a discrete variable on nonuniform lattices is developed. The classification of the polynomials under consideration is given.

Original languageEnglish (US)
Pages (from-to)27-34
Number of pages8
JournalLetters in Mathematical Physics
Volume11
Issue number1
DOIs
StatePublished - Jan 1 1986
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Classical orthogonal polynomials of a discrete variable on nonuniform lattices'. Together they form a unique fingerprint.

  • Cite this